# SDR DALA2015072704657

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 35,905 hours, 24,592 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POWER UP OF THE AIRCRAFT, RAMP AGENT REPORTED SPARKS AND ELECTRICAL FUMES COMING FROM LOWER RT SIDEWALL OF CARGO BIN 6.  MAINTENANCE FOUND LAVATORY BLOWER TO BE THE SOURCE.   R & R LAV BLOWER ASSY IAW AMM.  OK FOR SERVICE.
